“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8296
School of Mathematics
  Title:   Certain shifts on Banach spaces of formal power series
  Author(s):  K. Hedayatian
  Status:   Published
  Journal: Int. Math. Forum
  Vol.:  1
  Year:  2006
  Pages:   147-155
  Supported by:  IPM
In this paper, we represent certain shifts on a Banach space as Mz, the operator of multiplication by the independent variable z, on some spaces of sequences. Also, we will give necessary and sufficient conditions for the unitarily equivalence, similarity and quasisimilarity of such operators.

Download TeX format
back to top
scroll left or right